# SDR CA970528025

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Tube
- Part number: 206040544001
- Condition: Chafed
- Location: Oil Cooler
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) TRANSMISSION OIL COOLER LINE CHAFED.
